| Model Number |
1012-02 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
Event or Problem Description
On january 20th, the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from her dario meter a bg reading of 230 mg/dl compared to a bg reading of 110 mg/dl from her cgm and a bg reading of 116 mg/dl from the meter at her doctor's office.In addition, the user stated that she received an a1c of 6.8% at her doctor's office.